# SDR NSVA201071

- Difficulty date: April 16, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N199WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4199
- Aircraft time: 4,421 hours, 4,355 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Contaminated
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DEBRIS LODGED BEHIND COFFEEMAKERS PRODUCING "BURNING" SMELL WHEN COFFEEMAKERS IN USE.  REMOVED TRASH FROM BEHIND COFFEEMAKERS.
